Web of Science: 7 citas, Scopus: 11 citas, Google Scholar: citas
On the integrability of polynomial vector fields in the plane by means of Picard-Vessiot theory
Acosta-Humánez, Primitivo B. (Universidad del Atlántico and Intelectual.Co. Department of Mathematics (Colombia))
Lázaro, J. Tomás (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
Morales Ruiz, Juan J. (Universidad Politécnica de Madrid. Departamento de Matemática Aplicada)
Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)

Fecha: 2015
Resumen: We study the integrability of polynomial vector fields using Galois theory of linear differential equations when the associated foliations is reduced to a Riccati type foliation. In particular we obtain integrability results for some families of quadratic vector fields, Liénard equations and equations related with special functions such as Hypergeometric and Heun ones. The Poincaré problem for some families is also approached.
Nota: Número d'acord de subvenció MICINN/MTM2009-06973
Nota: Número d'acord de subvenció AGAUR/2009/SGR-859
Nota: Número d'acord de subvenció MICINN/MTM2008-03437
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Differential Galois Theory ; Darboux theory of Integrability ; Poincaré problem ; Rational first integral ; Integrating factor ; Riccati equation ; Liénard Equation ; Liouvillian solution
Publicado en: Discrete and continuous dynamical systems. Series A, Vol. 35, Issue 5 (May 2015) , p. 1767-1800, ISSN 1553-5231

DOI: 10.3934/dcds.2015.35.1767


Postprint
32 p, 490.7 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2020-04-01, última modificación el 2020-08-02



   Favorit i Compartir